# SDR AU960066

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 3150 · Central Warning
- Part: Light
- Part number: OL327
- Condition: Failed
- Location: Central Warning
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MASTER CAUTION AND CAUTION ADVISORY PANEL DIODES (5OFF) BLOWN -  SUSPECT FAULTY LAMP
